# SDR HALA2018070700322

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 56,522 hours, 10,550 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3790011107
- Part serial: 1029
- Condition: Leaking
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK LEFT HYD QTY LOSS TO .70RF (STARTED FLIGHT WITH .94) REPEAT WRITEUP SEE PAGE 731445 AIR TURN BACK. REMOVED AND REPLACED RUDDER RATIO CHANGER ACTUATOR IAW AMM 27-21-15. OPS CHECK NORMAL.
